# SDR JBXA089501

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ML
- Make and model: Airbus A320-231
- Aircraft serial: 315
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D30664105
- Condition: Deployed
- Location: L-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU/FLL - FLT 33 - UPON ARRIVAL AT GATE, FLIGHT ATTENDANT LIFTED DOOR OPEN HANDLE WITHOUT DISARMING SLIDE.  DOOR CONTACTED JETWAY, AND DID NOT FULLY OPEN.  SLIDE UNRAVELED, BUT DID NOT DEPLOY DUE TO DOOR STRIKING JETWAY.  AIRCRAFT FERRIED TO RDU WHERE SLIDE WAS REPLACED AND DOOR RESERVICED.  NO DAMAGE TO DOOR.  (X)
